PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1993 | 65 | 3 | 243-248
Tytuł artykułu

On the non-triviality of the basic Iwasawa λ-invariant for an infinitude of imaginary quadratic fields

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
65
Numer
3
Strony
243-248
Opis fizyczny
Daty
wydano
1993
otrzymano
1992-11-25
Twórcy
  • Department of Mathematics and Statistics, University of Vermont, Burlington, Vermont 05405, U.S.A.
Bibliografia
  • [1] D. S. Dummit, D. Ford, H. Kisilevsky and J. W. Sands, Computation of Iwasawa lambda invariants for imaginary quadratic fields, J. Number Theory 37 (1991), 100-121.
  • [2] L. J. Federer and B. H. Gross (Appendix by W. Sinnott), Regulators and Iwasawa modules, Invent. Math. 62 (1981), 443-457.
  • [3] B. Ferrero and L. Washington, The Iwasawa invariant μₚ vanishes for abelian number fields, Ann. of Math. 109 (1979), 377-395.
  • [4] R. Gold, The nontriviality of certain $ℤ_l$-extensions, J. Number Theory 6 (1974), 269-273.
  • [5] K. Horie, A note on basic Iwasawa λ-invariants of imaginary quadratic fields, Invent. Math. 88 (1987), 31-38.
  • [6] N. Jochnowitz, A p-adic conjecture about derivatives of L-series attached to modular forms, to appear.
  • [7] Y. Yamamoto, On unramified Galois extensions of quadratic number fields, Osaka J. Math. 7 (1970), 57-76.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav65i3p243bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.